# SDR UALA2012091305158

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 37,035 hours, 16,227 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 340
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILS WITH MSG EPSU INTERNAL FAULT LEFT.   REPLACED OVERWING POWER SUPPLY AND BATTERY.
